SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

Article citations

More>>

S. Bernard, J. Belair and M. Mackey, “Oscillations in Cyclical Neutropenia: New Evidence Based on Mathematical Modeling,” Journal of Theoretical Biology, Vol. 223, No. 3, 2003, pp. 283-298. doi:10.1016/S0022-5193(03)00090-0

has been cited by the following article: